On monomial flocks

L. Bader, D. Ghinelli, Tim Penttila

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We study monomial flocks of quadratic cones of PG(3, q), with emphasis on the case where the flock is semifield, providing some nonexistence and some uniqueness results. In addition, we give a computer-free proof of the existence of the sporadic semifield flock of the quadratic cone of PG(3, 3(5)) (and hence of the sporadic translation ovoid of Q(4, 3(5))), and relate that flock to the sporadic simple group M-11. (C) 2001 Academic Press.
    Original languageEnglish
    Pages (from-to)447-454
    JournalEuropean Journal of Combinatorics
    Volume22
    DOIs
    Publication statusPublished - 2001

    Fingerprint Dive into the research topics of 'On monomial flocks'. Together they form a unique fingerprint.

  • Cite this

    Bader, L., Ghinelli, D., & Penttila, T. (2001). On monomial flocks. European Journal of Combinatorics, 22, 447-454. https://doi.org/10.1006/eujc.2001.0503